MAUDE Adverse Event Report: Tornier Inc LATITUDE ELBOW ULNAR CAP MODEL MOYEN; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

Tornier Inc LATITUDE ELBOW ULNAR CAP MODEL MOYEN; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Catalog Number DKY068
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction

Brand Name
LATITUDE ELBOW ULNAR CAP MODEL MOYEN
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50892154
Report Number0001649390-2026-00980
Device Sequence Number5829052
Product Code JDB
UDI-Device Identifier00846832010912
UDI-Public00846832010912
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K171010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDKY068
Device Lot Number1547BC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown